Side effects from hyaluronidase
I have not seen any problems with anyone from hyaluronidase injections, other than in one case where a patient had it injected where no hyaluronic acid had been placed, and lost some native hyaluronic acid.
A patient may be allergic to the hyaluronidase, may have some stinging or bruise a little where it is injected.
There are several posts on this website about patients who have had bad experiences with hyaluronidase injections, but the procedure works very well in my experience. It does dissolve your natural hyaluronic acid, but your body should be able to replenish this over a few weeks.
Side effects of hyaluronidase
You can have hyaluronidase injected to remove your filler. I am very conservative with it because it should not be injected into areas without any filler, or yes, it can remove your natural hyaluronic acid. As long as it's put in where the filler is, it will dissolve just that, and very quickly. But taking out filler is as much of an art as putting it in! So see an experienced injector!
"This answer has been solicited without seeing this patient and
cannot be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."